# SDR 2007UALA05194

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, AFT FACE OF BS 797 FRAME HAS CORROSION BETWEEN STR'S 24R & 23R.  SUSPECT MOISTURE CONTAMINATION. REMOVED DAMAGED FRAME AND REPLACED WITH NEW FRAME. AC OK FOR SERVICE.
